# SDR SWIA2025010601112

- Difficulty date: November 12, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SPOTS OF CORROSION FOUND ON THE LH SILL BETWEEN FS559.00 AND 559.00+16 (MARKED WITH TAPE)   (FILED CLOSED)    BLENDED CORROSION ON THE LH  FLOOR SILL APPROX BETWEEN FS559.00 AND FS 559.00+16 WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001.  AFT AREA OF CORROSION FOUND TO BE WITHIN LIMITS OF REO 601R-53-00-0526.  FORWARD AREA OF CORROSION FOUND OUT OF LIMITS AND REPAIRED WITH REFERENCE TO REO 601R-53-51-693 REV "--" DATED 2024-12-02.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
